# SDR REXA201100863

- Difficulty date: November 22, 2011
- Submitted: November 29, 2011
- Operation: Air carrier
- Aircraft: N8913A
- Make and model: Cndair CL6002B19
- Aircraft serial: 7913
- Aircraft time: 17,870 hours, 15,484 cycles
- System (JASC): 3010 · Airfoil Anti/De-ice System
- Part: Unknown
- Condition: Malfunctioned
- Location: Anti-Ice System
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

"WING OVERHEAT " WARNING MSG ON CLIMBOUT WITH WING ANTI-ICE ON.  MSG WENT AWAY AFTER 5 SECONDS AFTER TURNING OFF ANTI-ICE.  PERFORMED OPERATIONAL TEST OF WING ANTI-ICE SYSTEM IAW AMM 30-11-00.  OPS CHECKS GOOD, NO DEFECTS NOTED AT THIS TIME.
